Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the groups generated by two operators satisfying the condition $s_1 s_2 = s_2^{ - 2} s_1^{ - 2}$


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 15 (1909), 162-165
DOI: https://doi.org/10.1090/S0002-9904-1909-01724-0
MathSciNet review: 1558726
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01724-0

American Mathematical Society